MathSciNet Relay Station
MathSciNet bibliographic data
MR1780426 46L05 (19K56 46L35 46L80)
Kirchberg, Eberhard; Phillips, N. Christopher Embedding of exact $C^*$-algebras in the Cuntz algebra $\scr O_2$. J. Reine Angew. Math. 525 (2000), 17–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement